Journal of East China Normal University(Natural Sc ›› 2011, Vol. 2011 ›› Issue (2): 39-46,6.

• Article • Previous Articles     Next Articles

Spectrum of folded hypercubes

CHEN Ming, CHEN Bao-xing   

  1. Department of Mathematics and Information Science, Zhangzhou Teacher's College, Zhangzhou Fujian 363000, China
  • Received:2010-04-01 Revised:2010-07-01 Online:2011-03-25 Published:2011-03-25
  • Contact: CHEN Bao-xing

Abstract: By analyzing the structure of folded hypercubes, we obtained the spectra of folded hypercubes and the spectra of their Laplacian matrices.

Key words: folded hypercube, spectrum, Laplacian spectrum, hypercube, folded hypercube, spectrum, Laplacian spectrum

CLC Number: